Shao Xiao-huang. The Stability on the Solution of the Initial Value Problem[J]. Applied Mathematics and Mechanics, 1991, 12(10): 935-941.
Citation: Shao Xiao-huang. The Stability on the Solution of the Initial Value Problem[J]. Applied Mathematics and Mechanics, 1991, 12(10): 935-941.

The Stability on the Solution of the Initial Value Problem

  • Received Date: 1990-06-22
  • Publish Date: 1991-10-15
  • In this paper, using the differentiability of the solution with respect to the initial value and the parameter, we present a method which, different from Liapunov's direct method. will determine the stability of the non-stationary solution of the initial value problem when the non-stationary solution remains unknown.
  • loading
  • [1]
    LaSalle,J.P.and S.Lefschetz,Stability by Liapunov's Direct Method,with Applications,Academic Press,New York(1961).
    [2]
    Rouche,N.,P.Habets and M.Laloy,Stability Theory by Liapunov's Direct Method,Springer-Verlag,New York(1977).
    [3]
    Hale,J.K.,Ordinary Differential Equations,Wiley-Interscience,New York(1969).中译本,《常微分方程》,人民教育出版吐,北京(1980),342.
    [4]
    LaSalle.J.P.Stability theory for ordinary differential equations,J.Diff.Eqs.,4(1968).
    [5]
    Watson,G.N.,A Treatise on the Theory of Bessel Function,2nd ed.,Cambridge(1944).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2528) PDF downloads(521) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return